# SDR 20000920SH018

- Difficulty date: September 20, 2000
- Submitted: September 20, 2000
- Operation: General aviation
- Make and model: Boeing 737-2B7
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS PURCHASED NEW FROM BOEING STOCK, FOUND CRACKED IN OUTSIDE RADII OF CLIP IN EXTERNAL LAMINATE.  (X)
